# SDR SIMA20180203002

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 18,584 hours, 12,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Abnormal
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE  LAMPS IAW AMM 33-51-15. OPS CHECKED GOOD IAW AMM 33-51-15-710-801-A01.
